Scalar field scattering by a Lifshitz black hole under a nonminimal coupling

Lepe S.; Lorca J.; Peña F.; Vasquez, Y

Más información

Título según WOS: Scalar field scattering by a Lifshitz black hole under a nonminimal coupling
Título según SCOPUS: Scalar field scattering by a Lifshitz black hole under a nonminimal coupling
Título de la Revista: Physical Review D - Particles, Fields, Gravitation and Cosmology
Volumen: 86
Número: 6
Editorial: American Physical Society
Fecha de publicación: 2012
Idioma: English
URL: http://www.scopus.com/inward/record.url?eid=2-s2.0-84866673140&partnerID=40&md5=89c282172201a394f1df5a22c003c8d5
DOI:

10.1103/PhysRevD.86.066008

Notas: ISI, SCOPUS